# SDR C2XA11RI039

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 13,984 hours, 7,468 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Occkpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2056 - EWR - FLIGHT CREW REPORTED LAV SMOKE INDICATION ON EICAS (NO SMOKE NOTICED DURING VISUAL INSPECTION).  EWR MX RAN ENGINES AND PACKS - NO SMOKE NOTICED AND PERFORMED OPERATIONAL CHECK FOR THE LAV SMOKE DETECTION SYSTEM SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
